Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can cymbalta be taken combined with duromine? Is there anything to worry?

I use Cymbalta 60, as well as Crestor, a cholesterol pill. I already bought a packet of Duromine, but reading the comments on the anti-depressant combined with Duromine makes me really worried! Should I stop using the Cymbalta while I take the Duromine, or will it still be effective if I take the Duromine only every second day?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Cymbalta is duloxetine and is a SNRI drug. It has potential to cause increase in blood pressure. Duromine is a stimulant drug and it also causes increase in blood pressure. So if you will take both drugs simultaneously there is a risk of serious increase in BP. I would advise you to avoid taking both drugs together. Don't self medicate and visit a Psychiatrist for proper opinion. Stop cymbalta with advise of your doctor only.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor